# SDR UIEA2020081721762

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,320 hours, 19,448 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 0914
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WONT HOLD ELEC WHEN SWITCH TO SHIPS PWR.  REMOVED AND REPLACED APU GENERATOR IAW AMM REF 24-21-01. OPS CK NORMAL.
